Quantum Affine Wreath Algebras

  • Daniele Rosso

    Department of Mathematics and Actuarial Science, Indiana University Northwest, Gary, IN 46408, USA
  • Alistair Savage

    Department of Mathematics and Statistics, University of Ottawa, Ottawa, ON K1N 6N5, Canada
Quantum Affine Wreath Algebras cover
Download PDF

This article is published open access.


To each symmetric algebra we associate a family of algebras that we call quantum affine wreath algebras. These can be viewed both as symmetric algebra deformations of affine Hecke algebras of type and as quantum deformations of affine wreath algebras. We study the structure theory of these new algebras and their natural cyclotomic quotients.

Cite this article

Daniele Rosso, Alistair Savage, Quantum Affine Wreath Algebras. Doc. Math. 25 (2020), pp. 425–456

DOI 10.4171/DM/753